# SDR IPXA2017090221250

- Difficulty date: September 1, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N142UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0825
- Aircraft time: 17,503 hours, 10,928 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Frozen
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO DISARM EMERGENCY SLIDE. LEVER WOULD NOT MOVE TO FULLY REAR POSITION.  AFTER BEING EXPOSED TO TORRENTIAL RAIN FALL DURING A SDF STOPOVER. THE DOOR WAS FROZEN. AFTER EXPOSURE TO 100 DEGREE AMBIENT TEMPERATURE,  THE DOOR OPS CHECKED NORMAL  EMERGENCY SLIDE IS PINNED. OK FOR CONTINUED SERVICE
